# SDR SIMA20150218005

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 30,452 hours, 26,853 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 31204
- Condition: Damaged
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED TEST, WC 25-700-07, TRIPLE FLASHES.  DEFERRED IAW MEL 25-59.  MX PROCEDURES COMPLIED WITH.  R & R FWD ELT& COAXIAL CONNECTOR IAW SWPM 20-20-01.  OPERATIONS CHECK GOOD & MEL 25-59 RESTORED.
